# SDR CKSA98614

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK CARD NUMBER 376L-0551, FOUND LT HORIZ STAB PANEL UPPER AND LWR SURFACE SHOWS LEVEL 2 CORROSION BETWEEN STA XE 73 AND STA XE 149.  REPLACED PANEL IAW SRM 55-2-0 (SEE M-40 NUMER 38156 FOR DETAILS).  FOUND DURING D CHECK, ROUTINE CPCP TASK CARD ACCOMPLISHMENT AT SIMON (LIMA PERU).  WORK ORDER NUMBER 818-166, NON ROUTINE TASK CARD NUMBER 38155, CPCP TASK CARD NUMBER 376L-0551.
